Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Lipitor be taken while on Ranitidine and Chondroitin?

I am on anastrozole, fulvestrant, and zometa for tx of metastatic breast cancer. I take celebrex as well as glucosamine chondroitin and fish oil for severe osteoarthritis in my knees. I take ranitidine for reflux, was recently placed on lisinopril for htn, and keppra for a sudden one-time occurrence of seizure activity. Now that doctor wants to place me on lipitor for high cholesterol. In addition to these medications, I take a few other vitamins and supplements including co-q-10, lutein, and claritin. I am very concerned about interactions among all these medications, and don t really want to add another. I have also heard that statins give some people lots of problems. Do you see problems with this list, and how would I go about having all this evaluated with my unique situation in mind?
Thu, 16 Nov 2017
Report Abuse
General & Family Physician 's  Response
Hello,
Thank you for trusting HealthcareMagic for your health concern

Lipitir can be safely taken with the medications and supplements you are on. Please be advised to take the prescribed dose of Lipitor everyday at bed time. You should also undergo liver function test, creatine kinase level 3 months after starting lipitor (6 months thereafter) to see if it is adversely affecting your liver or muscles.

Hope this answers your question
Please address further questions here
Regards
Dr.Lekshmi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes, I am taking Lipitor and valsartan/hydrochlorothiazide combined. For the last month I have been having Sciatic in my back and down my left leg....